# SDR AALA20021321

- Difficulty date: September 6, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT UPPER FORWARD WINDOW CLIP CRACKED STATION 947.  INSTALLED DOUBLER REPAIR PER AARD 53-10-00-25 PAGE 1/2.  (M)
